Analytische Mannigfaltigkeiten in Riemannschen Bereichen

Hans Hermes

Mathematische Annalen (1947/1949)

  • Volume: 120, page 539-562
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hermes, Hans. "Analytische Mannigfaltigkeiten in Riemannschen Bereichen." Mathematische Annalen 120 (1947/1949): 539-562. <>.

author = {Hermes, Hans},
journal = {Mathematische Annalen},
keywords = {Complex functions},
pages = {539-562},
title = {Analytische Mannigfaltigkeiten in Riemannschen Bereichen},
url = {},
volume = {120},
year = {1947/1949},

AU - Hermes, Hans
TI - Analytische Mannigfaltigkeiten in Riemannschen Bereichen
JO - Mathematische Annalen
PY - 1947/1949
VL - 120
SP - 539
EP - 562
KW - Complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.